# SDR 2023F00014

- Difficulty date: December 22, 2022
- Submitted: January 12, 2023
- Operation: General aviation
- Aircraft: N939PH
- Make and model: Skrsky S92A
- Aircraft serial: 920202
- Aircraft time: 8,018 hours, 8,240 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 4101410
- Part serial: 0271
- Condition: Inoperative
- Location: Evaporator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 AC EVAPORATOR FAN FAILED WHICH SHOW UP ON THE MAINTENANCE PAGE AND THERE WAS A BURING SMELL IN THE COCKPIT. AIRCRAFT RETURNED TO HBP.
